| Catalog Number |
381023 |
| Medical Device Problem Code |
Retraction Problem (1536)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/06/2026
Type of Reportable Event
Malfunction
Event or Problem Description
According to the customer report, the needle does not retract after puncturing the patient during use.Detailed safety issue - leading to needlestick accidents.Was there a needlestick injury that occurred? i don't think so, because he didn't say anything in particular.
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.